# SDR JJBA20250317012

- Difficulty date: March 13, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 42,184 hours, 29,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Button
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN EMERGENCY GEAR PANEL 222EF BY NORMAL MEANS. SUSPECT CLOSURE LATCH BUTTON STUCK. CLEANED DEBRIS AROUND DOOR AND LUBRICATED. OPS CHECK SAT.
